Each 5mL contains:
Brompheniramine Maleate 2mg
Phenylephrine Hydrochloride 5mg
Sodium benzoate, saccharin sodium, alcohol, sorbitol (16.8g/40mL).
Products containing sorbitol may have a laxative effect or cause diarrhoea.
Children 6 years to under 12 years (only on the advice of a doctor, pharmacist or nurse practitioner)
Adults and children 12 years and over
A measuring cup is included with this product for accurate dose measurement.
Do not use in children under 6 years old. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Dose may be taken with water or fruit juice.
Do not use
in children under 6 years
if tamper evident cap seal is broken or missing
if you are hypersensitive to any of the ingredients
with other antihistamines
For additional information and warnings please refer to the carton. Brompheniramine may cause drowsiness in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol. This product may cause sleeplessness.
Do not exceed recommended dosage